Alert archive / Iowa / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 97, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 13, 2006, 6:40 PM CDT for Marshall County, Iowa. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2006, 6:40 PM CDT (23:40 UTC)
- Expired
- Apr 13, 2006, 7:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Marshall County, IA
The radar
The Des Moines radar (KDMX), 71 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 7:00 PM CDT | HAIL 0.88 | Liscomb, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -303 J/kg
- Mixed-layer LCL
- 2119 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 132340 SVRDMX IAC127-140030- /O.NEW.KDMX.SV.W.0097.060413T2340Z-060414T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 640 PM CDT THU APR 13 2006 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MARSHALL COUNTY IN CENTRAL IOWA. * UNTIL 730 PM CDT. * AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS STORM WAS LOCATED 12 MILES NORTH OF STATE CENTER...OR 46 MILES NORTHEAST OF DES MOINES...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR CLEMONS BY 645 PM CDT. NEAR LISCOMB BY 655 PM CDT. NEAR ALBION BY 700 PM CDT. NEAR MARSHALLTOWN AIRPORT BY 705 PM CDT. 5 MILES NORTH OF MARSHALLTOWN BY 710 PM CDT. THE LOCATION OF ST. ANTHONY IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. LARGE HAIL CAN CAUSE SERIOUS INJURY AND EXTENSIVE PROPERTY DAMAGE. SEEK SAFETY IN A STURDY BUILDING...AND STAY AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF INCH...OR STORM DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN DES MOINES AT 1-800-759-9276. LAT...LON 4220 9324 4202 9323 4203 9278 4220 9279 $$ DONAVON
2 follow-up statements
000 WWUS53 KDMX 140003 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 703 PM CDT THU APR 13 2006 IAC127-140030- /O.CON.KDMX.SV.W.0097.000000T0000Z-060414T0030Z/ MARSHALL IA- 703 PM CDT THU APR 13 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MARSHALL COUNTY UNTIL 730 PM CDT... AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF CONRAD...OR 40 MILES SOUTHWEST OF WATERLOO...AND MOVING EAST AT 30 MPH. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN MARSHALL COUNTY...INCLUDING THE LOCATIONS OF LISCOMB AND MARSHALLTOWN AIRPORT. HAIL UP TO NICKEL HAIL HAS BEEN REPORTED IN LISCOMB WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE OFFICE IN DES MOINES AT 1-800-759-9276. LAT...LON 4220 9324 4202 9323 4203 9278 4220 9279 $$ VACHALEK
000 WWUS53 KDMX 140035 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 736 PM CDT THU APR 13 2006 IAC127-140046- /O.EXP.KDMX.SV.W.0097.000000T0000Z-060414T0030Z/ MARSHALL IA- 736 PM CDT THU APR 13 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARSHALL COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 734 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE OFFICE IN DES MOINES AT 1-800-759-9276. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR EASTERN IOWA. LAT...LON 4220 9324 4202 9323 4203 9278 4220 9279 $$ DONAVON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:45 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Apr 13, 3:45 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 345 PM CDT THU APR 13 2006 .SYNOPSIS... UPPER LEVEL JET IS ROUNDING TOP OF LARGE UNSEASONAL CONUS RIDGE WITH LEFT EXIT REGION DIVERGENCE AND SEVERAL EMBEDDED SHRT WVS AIDING UVM FROM NERN IA TOWARD THE GREAT LAKES. STRONG BUT MOISTURE STARVED THETA-E ADVECTION APPROACHING MS RIVER WITH FRONTOGENETICAL FORCING NOTED FROM MN INTO WI. 19Z SFC ANLYS SHOWS LOW OVER SERN SD WITH WRMFNT ALG IA/WI BORDER AND TRAILING DRYLINE INTO KS. 60 PLUS DEWPOINTS PUSHING THROUGH STATE AND MLCAPES 1-3K J/KG OVER ALL BUT ERN IA AND ADVANCING NEWD. WEAKEST CIN AND DEEP MOISTURE CONVERGENCE NOTED OVER ERN IA/MO WHERE VSBL STLT IMAGERY SHOWS CU FIRING. .SHORT TERM...TONIGHT THROUGH SUN INITIAL CONCERN WILL BE EVOLUTION OF CONVECTION THIS EVE. FEEL BEST CHANCES WILL BE TO OUR E CLOSER TO DEEPER FORCING...BUT CONSIDERING WHERE CU IS DEVELOPING HAVE INCLUDED CHANCE WORDING E THROUGH 03Z. ANY STORMS THAT DO FIRE WOULD MOVE QUICKLY OFF TO THE E. BY TOMORROW A WEAK WAVE IS EXPECTED TO CROSS SRN IA DURING THE AFTERNOON. AMS BECOMES QUITE UNSTABLE AGAIN WITH MLCAPES OVER 3000 J/KG AND CIN ERODING. ADEQUATE CONVERGENC AVAILABLE THIS TIME SO HAVE ADDED CHANCE POPS SERN CORNER INTO THE EVE. LOOKING AHEAD TO NEXT AND MORE SIGNIFICANT SYS...GFS SEEMS FASTER THAN ALL OTHER MODELS AND SLOWER SOLUTIONS FAVORED. WARM ADVECTION INCREASES...BUT MAINLY TO OUR SW OVERNIGHT...SO HAVE ADJUSTED THE SLIGHT CHANCE WORDING THE SW. ISENT LIFT SPREADS INTO IA DURING THE MORNING WITH POPS INCREASING AND THEN BECOMING MORE WIDESPREAD DURING THE AFTERNOON. FOLLOWING NAM SOLUTION...WHICH IS SIMILAR TO OTHER MODELS...SUGGESTS CURRENT ERN PACIFIC UPPER LOW REACHING REACHING MO VALLEY AS A PROGRESSIVE WV WITH ATTENDANT SFC LOW ONLY SLIGHTLY AHEAD. INSTABILITY AXIS WRAPS INTO LOW FROM NWRN MO ADVANCING INTO SWRN IA DURING THE EVE. WILL NOT BREAK DOWN DETAILS...BUT PATTERN RECOGNITION...SHEAR AND INSTABILITY ALL POINT TOWARD DECENT SVR WX EVENT WITH ALL MODES AND SOME TORNADOES POSSIBLE. STRONG QG FORCING ON NOSE OF DRY SLOT SHOULD OVERWHELM ANY CIN. SHOULD EXPAND INTO LARGE MCS SAT NIGHT WITH NOSE OF WARM ADVECTION SURGING INTO IA SO EXPANDING LIKELY WORDING SAT NIGHT. PCPN MAY LINGER INTO SUN ERN HALF WITH LITTLE CHANGE THAT PERIOD. FORECAST SOUNDINGS SUGGEST DECENT MIXING AGAIN FRI BUT NOT AS AGGRESSIVE AS TODAY SO BASICALLY FOLLOWED A GUIDANCE BLEND WHICH IS A FEW DEGREES ABOVE RUNNING FCST. LOWERED FRI NIGHT MINS SEVERAL DEGREES CLOSER TO WARM END OF GUIDANCE WITH GOOD RADIATIONAL COOLING CONDITIONS EXPECTED. DID NOT WANT TO MAKE TOO BIG OF A CHANGE BUT MAY HAVE TO GO EVEN FURTHER IN LATER RUNS. SHOULD SEE ENOUGH SUN SAT TO BOOST TEMPS FOR AT LEAST AWHILE SO WILL RAISE A FEW DEGREES TOWARD WARMER END OF GUIDANCE ALL BUT NERN WHICH IS SUPPORTED BY MIXED LOW LEVEL TEMPS. .LONG TERM...SUN NIGHT THROUGH THU MAIN CONCERN IN THIS PERIOD WILL BE SYS AFFECTING IA AROUND TUE AND MODELS HAVE YET TO CONVERGE ON A SOLUTION. PAST TWO GFS RUNS HAVE MADE DRAMATIC CHANGES FROM PREVIOUS ONES AND RECENT EURO/GEM SOLUTIONS...CLOSING OFF UPPER LOW THROUGH UPPER MS VALLEY. NO SENSE IN BREAKING DOWN DETAILS WITH MODELS INCONSISTENCIES...BUT HAVE NOT CHANGED FCST MUCH AS OF YET WITH GENERAL SCENARIO HAVING CHANCES FOR WARM ADVECTION PCPN MON NIGHT THEN A MORE SFC BASED THREAT TUE AND TUE EVE FAR E WITH CFP. HAVE LEFT WED AND REMAINDER OF FCST DRY FOR THE TIME BEING...BUT MAY HAVE TO INTRODUCE LINGERING POPS WITH SLOW MOVING SYS IF GFS MATERIALIZES OR SRN IA IS AFFECTED BY SOUTHERN STREAM SHRT WV AS SUGGESTED BY ECMWF. DID NOT CHANGE TEMPS MUCH. LAST FEW RUNS OF GFS H85 TEMPS SEEM A BIT COOL VS ECMWF READINGS AND ENSEMBLE MOS SUPPORTS THIS WARMER THINKING. GENERALLY FOLLOWED BLEND OF MOS AND ENSEMBLE MOS AVERAGE WITH OTHER MINOR ADJUSTMENTS TO FIT ADJACENT OFFICES. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && RUSSELL/SMALL
Hazardous weather outlook, Apr 13, 4:00 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 400 PM CDT THU APR 13 2006 IAZ027-028-037>039-048>050-060>062-073>075-083>086-094>097-142100- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POLK- JASPER-POWESHIEK-WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE- WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS- 400 PM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA EAST OF A MASON CITY TO LAMONI LINE. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON THROUGH 9 PM. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND TO 60 MPH. A SECONDARY THREAT OF ISOLATED TORNADOES IS POSSIBLE THROUGH 7 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL CHANCES FOR THUNDERSTORMS EXIST OVER THE NEXT WEEK. ISOLATED THUNDERSTORMS ARE POSSIBLE TOMORROW NIGHT INTO SATURDAY MORNING...BUT ARE NOT EXPECTED TO BE SEVERE. A MORE SIGNIFICANT CHANCE FOR STORMS WILL ARRIVE SATURDAY AFTERNOON INTO SATURDAY NIGHT. SOME OF THE STORMS ARE QUITE LIKELY TO BE SEVERE DURING THIS PERIOD WITH THE GREATEST THREAT IN THE 6 PM UNTIL MIDNIGHT TIME FRAME SATURDAY NIGHT. LARGE HAIL AND DAMAGING WIND WILL BE THE PRIMARY THREAT WITH A SECONDARY TORNADO THREAT. VERY HEAVY RAIN MAY LIKELY CAUSE FLOODING. ANOTHER CHANCE FOR THUNDERSTORMS WILL OCCUR ON TUESDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE IF THEY WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING FROM 5 PM THROUGH 9 PM. SPOTTER ACTIVATION IS LIKELY ON SATURDAY AND SATURDAY EVENING. IAZ004>007-015>017-023>026-033>036-044>047-057>059-070>072-081- 082-092-093-142100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR- MADISON-ADAMS-UNION-TAYLOR-RINGGOLD- 400 PM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA WEST OF A MASON CITY TO LAMONI LINE. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT CHANCE OF THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL THROUGH 7 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL CHANCES FOR THUNDERSTORMS EXIST OVER THE NEXT WEEK. ISOLATED THUNDERSTORMS ARE POSSIBLE TOMORROW NIGHT INTO SATURDAY MORNING...BUT ARE NOT EXPECTED TO BE SEVERE. A MORE SIGNIFICANT CHANCE FOR STORMS WILL ARRIVE SATURDAY AFTERNOON INTO SATURDAY NIGHT. SOME OF THE STORMS ARE QUITE LIKELY TO BE SEVERE DURING THIS PERIOD WITH THE GREATEST THREAT IN THE 6 PM UNTIL MIDNIGHT TIME FRAME SATURDAY NIGHT. TORNADOES WILL BE THE PRIMARY THREAT WHILE LARGE HAIL AND DAMAGING WIND ALSO LIKELY. VERY HEAVY RAIN MAY LIKELY CAUSE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING FROM 5 PM THROUGH 9 PM. SPOTTER ACTIVATION IS LIKELY ON SATURDAY AND SATURDAY EVENING. RUSSELL
In the hours before
Local storm report, Apr 13, 6:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
619 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL IOWA FALLS 42.52N 93.27W
04/13/2006 E0.88 INCH HARDIN IA TRAINED SPOTTER
&&
RVACHALELocal storm report, Apr 13, 6:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
629 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL GRUNDY CENTER 42.36N 92.77W
04/13/2006 E0.88 INCH GRUNDY IA TRAINED SPOTTER
&&
STEACHOULocal storm report, Apr 13, 6:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
634 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 5 SE HUBBARD 42.25N 93.23W
04/13/2006 E1.75 INCH HARDIN IA AMATEUR RADIO
0618 PM HAIL 4 E ELDORA 42.36N 93.02W
04/13/2006 E0.88 INCH HARDIN IA EMERGENCY MNGR
0629 PM HAIL GRUNDY CENTER 42.36N 92.77W
04/13/2006 E0.88 INCH GRUNDY IA TRAINED SPOTTER
0627 PM HAIL 7 ENE ROLAND 42.21N 93.37W
04/13/2006 E0.75 INCH HARDIN IA PUBLIC
&&
MRUSSELLLocal storm report, Apr 13, 6:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
638 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL CONRAD 42.22N 92.87W
04/13/2006 E1.50 INCH GRUNDY IA AMATEUR RADIO
&&
RVACHALELocal storm report, Apr 13, 6:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
639 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 3 SW HUBBARD 42.28N 93.34W
04/13/2006 E2.00 INCH HARDIN IA BROADCAST MEDIA
FROM STORM CHASER RELAYED BY WHO TV.
&&
SMALLLocal storm report, Apr 13, 6:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
640 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL 3 S RADCLIFFE 42.27N 93.43W
04/13/2006 E2.75 INCH HARDIN IA LAW ENFORCEMENT
&&
STEACHOUThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 5:34 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster | 41 min |
| Apr 13, 6:11 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 49 min |
| Apr 13, 6:13 PM CDT | Severe Thunderstorm Warning | DMX | Story | 32 min |
| Apr 13, 6:18 PM CDT | Severe Thunderstorm Warning | DMX | Franklin | 27 min |
| Apr 13, 6:19 PM CDT | Severe Thunderstorm Warning | DMX | Grundy | 41 min |
| Apr 13, 6:27 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 32 min |
| Apr 13, 6:30 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 45 min |
| Apr 13, 6:33 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Wright | 42 min |
| Apr 13, 6:46 PM CDT | Severe Thunderstorm Warning | DMX | Franklin | 44 min |
| Apr 13, 6:58 PM CDT | Tornado Warning | DMX | Tama | 31 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.